# SDR SWAA2021081594335

- Difficulty date: June 22, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 45,238 hours, 22,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION IN MULTIPLE AREAS BS 727-849 LBL 24 WL 148 / REPLACED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT B.S 727-849 LBL24 W.L 148 IAW DWG 146A7500 AND SRM 51-40-02-0G-0 CORROSION OUT OF LIMITS.
